| Model Number |
495TIP |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
Superficial (First Degree) Burn (2685)
| Date of Event |
10/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product involved was not returned for evaluation, and the customer has indicated that there is currently no plan to return the product for evaluation.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported that there was an issue with the product (495tip - fiber optic light cable, 300cm, ø4,8mm).During our investigation of a patient burn incident that occurred during a lap chole case, the customer mentioned she was told that the exact same type of burn had occurred during a previous lap chole case the week prior (an approximately dime-sized burn below the belly button).Customer also believes that in this case, the burn reddened and it didn't blister but was unable to obtain any further details about this previous case.This complaint involves a total of 3 items (complaint numbers: (b)(4), (b)(4), (b)(4) of which (b)(4) is probably the cause of the burn.The associated devices are mentioned in concomitant medical products.
Additional Manufacturer Narrative
The product involved was not returned for evaluation, and we have been unable to obtain further details about this event.Our ifu contains a warning to avoid direct tissue contact with the distal end, as well as with the light port of the telescope and the light cable, and to never allow the endoscope to rest on the patient or come into direct contact with surgical accessories.This event is filed under internal complaint id (b)(4).